# SDR UPS08652867

- Difficulty date: July 15, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 34,331 hours, 11,193 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T2300293
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E STA 504 FWD NOSE BEAM WEB LWR AREA CRACK (CRACK LENGTH 1" APPROX).  LT WING L/E FWD NOSE BEAM WEB REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02 JUST BETWEEN OSS 499.6 AND OSS 565.9.
